Recent Topics
Vbg gone horribly bad
tammys2015 · 1 replies · 20 views
Stomach attack
tiredofthediets · 2 replies · 65 views
abdominal binder?
saraD1977 · 2 replies · 72 views
Skinny Fiber
Sweetnspicy1981 · 5 replies · 118 views
Most Active
Organic Food?
Willie H. · 38 replies · 576 views
Finishing up day 2 of 5DPT
Mrsdean4 · 30 replies · 451 views
Torani syrup
cspotrun · 18 replies · 340 views
Insurance approval
bthaggard · 16 replies · 190 views
Wednesday B*TCHFest - who's in?
Bette B. · 16 replies · 295 views
TruMoo
helionoftroy · 15 replies · 428 views

Leg Bruising after Surgery? (7 Days Post Op)

R. Elizabeth
on 9/16/08 8:21 pm
I'm 7 days post-op and wasnt able to walk for much longer than five minutes before getting sore and sitting down.  My first few nights at home I slept in a recliner.

I've noticed I've been getting some very lightly colored bruising and soreness on the backs of my calves and sides of my thighs where my legs rested on the recliner.  I'm not sure if there's a correlation or not however, because there are no bruises on my butt.

Does anyone have any idea what may be causing this and more importantly - should I worry?

andrea7374
on 9/16/08 8:28 pm - ND
Im not sure..do you think it could have to do with the blood thinners you receive to prevent clots? I would think a person might bruise easier..other than that I have no idea what would cause it.
R. Elizabeth
on 9/16/08 8:33 pm
My mom did say that after surgery the blood thinners will make you bruise very easily so I know that's part of it.

I'm not concerned about the bruising so much as I am the soreness.
(deactivated member)
on 9/16/08 8:34 pm - MN
RNY on 09/23/08 with

I am pre-op but one thing my mother has been advising me of is clotting in my legs after surgery. I would call your clinic or nurse and just to be on the safe side talk to a physician.

Hope all turns out well.

Christy

flyingkiwi
on 9/17/08 1:54 am, edited 9/17/08 1:55 am - New Zealand

Sometimes discolouration that looks like bruising can be a sign of deep vein thrombosis (a clot in the leg). It's probably fine, but you should see your doctor.